# SDR 04FDEA01473

- Difficulty date: May 26, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N399FE
- Make and model: Doug DC-10-10
- Aircraft serial: 48262
- Aircraft time: 66,994 hours, 21,820 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulty
- Location: Cargo Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON EXT FINAL TO MEM RECEIVED AN ALERT INDICATING THE MAIN CARGO DOOR WAS OPEN (B-LOOP).  DOOR WAS VERIFIED CLOSED BY FIRE/RESCUE PERSONNEL  AFTER LANDING.  RELEASED FOR SERVICE PER MEL/CDL: 52-40-01-06 CATEGORY: B EXPIRATION: 29MAY04 MEL 52-40-01-06: CARGO DOOR UPPER B ALERT INOP.  VERIFY DOOR IS CLOSED AND LOCKED PRIOR TO BLOCK-OUT.  REPLACED CARGO DOOR PROX SENSOR IAW MM 52-70-06-2.  OPS CHECKS GOOD.
